On difference schemes in an arbitrary curvilinear coordinate system
Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 552-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_3_a12,
author = {N. N. Yanenko and Yu. I. Shokin and A. I. Urusov},
title = {On difference schemes in an arbitrary curvilinear coordinate system},
journal = {Doklady Akademii Nauk},
pages = {552--555},
year = {1978},
volume = {242},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a12/}
}
TY - JOUR AU - N. N. Yanenko AU - Yu. I. Shokin AU - A. I. Urusov TI - On difference schemes in an arbitrary curvilinear coordinate system JO - Doklady Akademii Nauk PY - 1978 SP - 552 EP - 555 VL - 242 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a12/ LA - ru ID - DAN_1978_242_3_a12 ER -
N. N. Yanenko; Yu. I. Shokin; A. I. Urusov. On difference schemes in an arbitrary curvilinear coordinate system. Doklady Akademii Nauk, Tome 242 (1978) no. 3, pp. 552-555. http://geodesic.mathdoc.fr/item/DAN_1978_242_3_a12/